| Model Number |
V11460-010 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/01/1980
Type of Reportable Event
Malfunction
Event or Problem Description
Customer reported that when staff tried to activate the heal warmer for a patient, the heal warmer burst.It's reported that it was already under pressure from it already being activated which caused the heal warmer to burst.There was no injury or adverse effect caused by the hot pack.
Additional Manufacturer Narrative
At the time of this investigation, the device history record could not be verified as a lot number was not provided.A sample was not returned for evaluation; therefore, a root cause could not be determined.We will continue to monitor complaint trends and utilize the information as part of continuous improvement.